# SDR NSVA2011089

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 5,963 hours, 5,744 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 860TS09Y00
- Part serial: 273
- Condition: Failed
- Location: Cockpit
- Part time: 5,963 hours, 5,744 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  EMERGENCY GEAR EXTENSION SUCCESFUL.  INSTALLED LANDING GEAR CONTROL PANEL IAW Q400 AMM 32-31-01-400-801 & OPS CHECKED GOOD IAW AMM 32-31-01-720-801.  DURING TROUBLESHOOTING FOUND C/B M6 POPPING WOW 1 IND.
